| Catalog Number |
1125300-28 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Myocardial Infarction (1969); Nausea (1970); Thrombosis (2100)
| Date of Event |
05/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina, myocardial infarction, nausea and thrombosis are listed in the xience alpine everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a coronary stenting procedure with implantation of a 3.0 x 28 mm xience alpine stent in the proximal circumflex artery.On (b)(6) 2018, the patient experienced angina and vomiting.Myocardial infarction was diagnosed and coronary angiography noted thrombus within the implanted xience alpine stent.Aspiration thrombectomy was performed and the event resolved (b)(6) 2018.No additional information was provided.